default-icon

Unconcious

Taken erythromycin tablet due to throat infection @5 pm with biscuits and water. While taking rice @9 pm. I am suffered unconcious with in a minute, 1 min later regained normal. My hand fingers got stiff.
views-icons 47 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello..... Unconsciousness may not be rated to tablet,erythromycin wouldn't cause unconsciousness.... syncopal attack could be due to hypoglycemia , hypotension, vagal attack can cause syncope.... You consult general physician and get your self examined ..............
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO